# SDR DALA2019111806751

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 58,284 hours, 7,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L FOUND DAMAGED ON THE LOWER AFT CORNER. REMOVED DAMAGED AREA AND FABRICATED REPAIR PARTS AND INSTALLED PER SRM 52-13-00-300-013. LP 6321648
